Call Today! (727) 288-9988
Search

Bruising After Facial Fat Transfer

Bruising After Facial Fat Transfer

Posted by Solomon Cosmetic Center in Facial Fat Transfer 13 Oct 2016

Dr. Solomon addresses bruising after Facial Fat Transfer and how some medications should be avoided:

There are some certain categories of people that tend to bruise no matter what, and they will bruise. Also, if you are taking Omega 3, Ginseng, Ginkgo Biloba, or some herbal things; these tend to cause bruising more. Also, the people that take anti-inflammatories, you know, aleve or prescription medications, or advil, or something like that, sometimes these medications also can cause bruising. So, we do recommend that you stop at least 10 days prior to the procedure.

Fat Transfer to the Face is a procedure that restores volume to the face, fills wrinkles and scars, and reduces the overall appearance of aging. As Dr. Solomon stated above, certain medications taken before surgery can make post-op bruising and swelling worse. During your consultation, Dr. Solomon will review your health history and all medications that you are currently taking and will give further instructions. It is important to be as thorough as possible and list all medications, even herbal supplements, for best results and safety.

Dr. George Solomon is a board certified cosmetic surgeon with over 19 years of experience in cosmetic surgery and anti-aging procedures. Dr. Solomon performs fat transfer to the face in his own surgical suite at Solomon Cosmetic Center located in Palm Harbor, FL. This a convenient drive for anyone living in Tampa, St. Petersburg, Clearwater, Tarpon Springs, Dunedin, and largo. Call and schedule an appointment today to find out if Fat Transfer could be right for you.